Results 1 to 4 of 4
Lortab tolerance
  1. #1
    Westworld is offline New Member
    Join Date
    Mar 2010
    Posts
    3

    Default Lortab tolerance

    I've been taking Lortab 7.5 for a couple of years now and it's getting where it's losing it's effectiveness. Can I lay off the pills for a while and get back to their effectiveness when I started taking them?

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,677

    Default

    Quote Originally Posted by Westworld View Post
    I've been taking Lortab 7.5 for a couple of years now and it's getting where it's losing it's effectiveness. Can I lay off the pills for a while and get back to their effectiveness when I started taking them?



    You're becoming dependent to them and this is what happens to everyone. It's time to stop!
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  3. #3
    Westworld is offline New Member
    Join Date
    Mar 2010
    Posts
    3

    Default

    I haven't had one in a couple of days and I don't have any of the withdrawals I've seen taked about here.
    Does anyone know the answer to my original question? If I lay off them for a while will my tolerance to them go away?
    I used to be able to take one and in 30 minutes my pain was gone...now it just eases it some and that takes close to an hour.

  4. #4
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,677

    Default

    Quote Originally Posted by Westworld View Post
    I haven't had one in a couple of days and I don't have any of the withdrawals I've seen taked about here.
    Does anyone know the answer to my original question? If I lay off them for a while will my tolerance to them go away?
    I used to be able to take one and in 30 minutes my pain was gone...now it just eases it some and that takes close to an hour.




    Westworld ........ I just read your other post where you stated you've held your use to only a couple pills each day for the entire two year period. I commend you for having that much focus and control over your usage. I obviously assumed in error that your usage had increased over time, a mistake on my part. I apologize for making an assumption without knowing the pertinent facts. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22